American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 105 of 105 found      Go to page: 1 2 3 4

[91] Anthony Carbery. A note on the ``hyperbolic'' Bochner-Riesz means . Proc. Amer. Math. Soc. 92 (1984) 397-400. MR 759661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] A. Córdoba. An integral inequality for the disc multiplier . Proc. Amer. Math. Soc. 92 (1984) 407-408. MR 759664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Christopher Meaney. Radial functions and invariant convolution operators . Trans. Amer. Math. Soc. 286 (1984) 665-674. MR 760979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] H. Dappa and W. Trebels. On hypersingular integrals and anisotropic Bessel potential spaces . Trans. Amer. Math. Soc. 286 (1984) 419-429. MR 756046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Terry R. McConnell. On Fourier multiplier transformations of Banach-valued functions . Trans. Amer. Math. Soc. 285 (1984) 739-757. MR 752501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] A. El Kohen. On the hyperbolic Riesz means . Proc. Amer. Math. Soc. 89 (1983) 113-116. MR 706521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Alberto Ruiz. $L\sp{p}$-boundedness of a certain class of multipliers associated with curves on the plane. I . Proc. Amer. Math. Soc. 87 (1983) 271-276. MR 681833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Alberto Ruiz. $L\sp{p}$-boundedness of a certain class of multipliers associated with curves on the plane. II . Proc. Amer. Math. Soc. 87 (1983) 277-282. MR 681834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] A. Korányi and S. Vági. Group theoretic remarks on Riesz systems on balls . Proc. Amer. Math. Soc. 85 (1982) 200-205. MR 652442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Kenneth F. Andersen. Weighted inequalities for the disc multiplier . Proc. Amer. Math. Soc. 83 (1981) 269-275. MR 624912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Douglas S. Kurtz and Richard L. Wheeden. A note on singular integrals with weights . Proc. Amer. Math. Soc. 81 (1981) 391-397. MR 597648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Carlos E. Kenig and Peter A. Tomas. The weak behavior of spherical means . Proc. Amer. Math. Soc. 78 (1980) 48-50. MR 548082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Carlos E. Kenig and Peter A. Tomas. $L\sp{p}$ behavior of certain second order partial differential operators . Trans. Amer. Math. Soc. 262 (1980) 521-531. MR 586732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Douglas S. Kurtz. Littlewood-Paley and multiplier theorems on weighted $L\sp{p}$\ spaces . Trans. Amer. Math. Soc. 259 (1980) 235-254. MR 561835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Daniel M. Oberlin. A multiplier theorem for $H\sp{1}({\bf R}\sp{n})$ . Proc. Amer. Math. Soc. 73 (1979) 83-87. MR 512063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 105 of 105 found      Go to page: 1 2 3 4